Sufficiency of functional control
Doklady Akademii Nauk, Tome 353 (1997) no. 2, pp. 170-172
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1997_353_2_a6,
author = {V. N. Bukov and I. M. Maksimenko},
title = {Sufficiency of functional control},
journal = {Doklady Akademii Nauk},
pages = {170--172},
year = {1997},
volume = {353},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1997_353_2_a6/}
}
V. N. Bukov; I. M. Maksimenko. Sufficiency of functional control. Doklady Akademii Nauk, Tome 353 (1997) no. 2, pp. 170-172. http://geodesic.mathdoc.fr/item/DAN_1997_353_2_a6/